# SDR UALA2012020900777

- Difficulty date: February 8, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CONNECTOR TO MOTORIZED ISOLATION VALVE IS BURNED BETWEEN PINS.  REMOVED & REPLACED CONNECTOR & BACKSHELL REF BOEING SWPM20-61-00 AND WDM78-34-11.  PERFORMED OPS CHECK OF SYSTEM.  CHECKS GOOD.
